American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 95 found      Go to page: 1 2 3 4

[31] H. S. Jung. Hermite and Hermite--Fejér interpolation for Stieltjes polynomials. Math. Comp. 75 (2006) 743-766. MR 2196990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Steffen Börm and Stefan A. Sauter. BEM with linear complexity for the classical boundary integral operators. Math. Comp. 74 (2005) 1139-1177. MR 2136997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Nguyen Minh Chuong and Bui Kien Cuong. Convergence estimates of Galerkin-wavelet solutions to a Cauchy problem for a class of periodic pseudodifferential equations. Proc. Amer. Math. Soc. 132 (2004) 3589-3597. MR 2084081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Richard D. Neidinger. Directions for computing truncated multivariate Taylor series. Math. Comp. 74 (2005) 321-340. MR 2085414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Fred J. Hickernell, Ian H. Sloan and Grzegorz W. Wasilkowski. On tractability of weighted integration over bounded and unbounded regions in $\mathbb{R}^s$. Math. Comp. 73 (2004) 1885-1901. MR 2059741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] V. Girault and L. R. Scott. Hermite interpolation of nonsmooth functions preserving boundary conditions. Math. Comp. 71 (2002) 1043-1074. MR 1898745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] H. N. Mhaskar, F. J. Narcowich, N. Sivakumar and J. D. Ward. Approximation with interpolatory constraints. Proc. Amer. Math. Soc. 130 (2002) 1355-1364. MR 1879957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Ricardo H. Nochetto and Lars B. Wahlbin. Positivity preserving finite element approximation. Math. Comp. 71 (2002) 1405-1419. MR 1933037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] James H. Bramble, Joseph E. Pasciak and Olaf Steinbach. On the stability of the $L^2$ projection in $H^1(\Omega)$. Math. Comp. 71 (2002) 147-156. MR 1862992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Alexander G. Ramm and Alexandra B. Smirnova. On stable numerical differentiation. Math. Comp. 70 (2001) 1131-1153. MR 1826578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Michael J. Johnson. The $L_{2}$-approximation order of surface spline interpolation. Math. Comp. 70 (2001) 719-737. MR 1813145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Bin Han and Rong-Qing Jia. Quincunx fundamental refinable functions and quincunx biorthogonal wavelets. Math. Comp. 71 (2002) 165-196. MR 1862994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Thomas Sauer. Gröbner bases, H--bases and interpolation. Trans. Amer. Math. Soc. 353 (2001) 2293-2308. MR 1814071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] M. D. Buhmann. A new class of radial basis functions with compact support. Math. Comp. 70 (2001) 307-318. MR 1803129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Andreas Griewank, Jean Utke and Andrea Walther. Evaluating higher derivative tensors by forward propagation of univariate Taylor series. Math. Comp. 69 (2000) 1117-1130. MR 1651755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Jieqing Tan and Shuo Tang. Bivariate composite vector valued rational interpolation. Math. Comp. 69 (2000) 1521-1532. MR 1665971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Richard Baltensperger, Jean-Paul Berrut and Benjamin Noël. Exponential convergence of a linear rational interpolant between transformed Chebyshev points. Math. Comp. 68 (1999) 1109-1120. MR 1642809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Bernd Fischer and Jürgen Prestin. Wavelets based on orthogonal polynomials. Math. Comp. 66 (1997) 1593-1618. MR 1423073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Sven Ehrich and Giuseppe Mastroianni. Stieltjes polynomials and Lagrange interpolation. Math. Comp. 66 (1997) 311-331. MR 1388888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Knut Mørken and Karl Scherer. A general framework for high-accuracy parametric interpolation. Math. Comp. 66 (1997) 237-260. MR 1372007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] V. Demichelis. Quasi-interpolatory splines based on Schoenberg points. Math. Comp. 65 (1996) 1235-1247. MR 1344610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Carl de Boor. On the Sauer-Xu formula for the error in multivariate polynomial interpolation. Math. Comp. 65 (1996) 1231-1234. MR 1344609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Ewald Quak. Trigonometric wavelets for Hermite interpolation . Math. Comp. 65 (1996) 683-722. MR 1333324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Thomas Sauer and Yuan Xu. On multivariate Lagrange interpolation . Math. Comp. 64 (1995) 1147-1170. MR 1297477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Gerlind Plonka and Manfred Tasche. Cardinal Hermite spline interpolation with shifted nodes . Math. Comp. 63 (1994) 645-659. MR 1250775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Giuliana Criscuolo, Giuseppe Mastroianni and Péter Vértesi. Pointwise simultaneous convergence of extended Lagrange interpolation with additional knots . Math. Comp. 59 (1992) 515-531. MR 1134723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] G. Plonka and M. Tasche. Efficient algorithms for periodic Hermite spline interpolation . Math. Comp. 58 (1992) 693-703. MR 1122075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Carl de Boor and Amos Ron. Computational aspects of polynomial interpolation in several variables . Math. Comp. 58 (1992) 705-727. MR 1122061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Guo Hua Min. On weighted $L\sp p$-convergence of certain Lagrange interpolation . Proc. Amer. Math. Soc. 116 (1992) 1081-1087. MR 1101990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Giuliana Criscuolo, Giuseppe Mastroianni and Donatella Occorsio. Convergence of extended Lagrange interpolation . Math. Comp. 55 (1990) 197-212. MR 1023044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 95 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia